Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just started taz.01% yesterday and upon doing some research (many thanks to LabGirl81) I came across the notion that it's recommended to be on oral antibiotics during the beginning of it. I got off antibiotics 4 or 5 months ago because they stopped working and I still have an almost full bottle sitting in a drawer. Should I take them to aid in dodging the initial breakout period? I currently have loads of whiteheads on my chin and around my mouth, thus the reason behind starting taz, and I'm scared they'll morph into pimples or I'll get more. I'm also using finacea during the day and I'm not currently seeing a derm.

Share this post


Link to post
Share on other sites

well i've decided that my body has probably been off antibiotics long enough for them to work again so I'm going to start taking them again and when I run low i'm going to see a derm. i'm going to use the Taz every few nights, but as a spot treatment as well. Hopefully my skin won't get the initial break out, and if it does hopefully it'll wait until after the holidays. I'm actually pretty stoked because I've read that it encourages collagen production :)

Share this post


Link to post
Share on other sites

it's been almost 2 weeks since i've started taz and so far i'm still breaking out. I've had worse so I guess I shouldn't complain. my chin has three pink painful deep pimples (damn whiteheads) that i have a feeling are gonna get much worse. I've been getting some pimples here and there, probably totaling between 5-10. eh. i hope they go away for new years, but right now it's hard to say, almost doubtful. My skin is VERY itchy, but it's not peeling or red.

Share this post


Link to post
Share on other sites

My skin is pretty flaky around my mouth but I could use some time alone to read anyway. I decided to stop using it as a spot treatment every night and ONLY use it every 3rd day. I believe that's the reason behind my flaky areas. I've been slowly getting back into jogging lately and to minimize the cold exposure I tie a clean bandanna around my face so my skin doesn't need to deal with the bitter dryness. It's also great cause no one can see my skin while I'm out =) To my pleasant surprise, those three deep pimples didn't get worse at all. They're still a bit pink but they don't hurt anymore and seem to be slowly going away. I've also noticed that a few of my whiteheads have gone away. Nothing extreme but a very reassuring sign indeed. So far I'm enjoying taz (as much as I could for a drying acne gel). As I mentioned before I may visit a derm in a few weeks cause I'll eventually need a refill for the Finacea and possibly even the antibiotics. I wonder if I can manage w/o antibiotics after my first month on the taz. Since I only use it every 3 days I may need to extend the antibiotics since it could possibly extend the IB period. Maybe. Any insight would be appreciated.

Share this post


Link to post
Share on other sites
how about any smaller pimples? How's taz been working lately?

i recently got a few small ones but i contribute that to wearing make up more often since i've been going out more and hormones. I've noticed that the whiteheads i had surrounding the creases of my nose have pretty much completely gone and the ones on my chin have minimized a bit. so far so good.

Share this post


Link to post
Share on other sites

i've been breaking out lately (those damn whiteheads) so i've begun to use the taz every other day. my skin seems to be fine with it, no extra dryness. I'll document how that goes. I hope that soon i can use it nightly. I've got maybe a week left of antibiotics and I don't want to go to the derm =/ hopefully i'll be fine. I'd also like to point out that about a week ago I ran out of B-vitamins (i don't eat animal/animal products so it's the only way I can get my B's) and around that time I started breaking out. I'm not sure how significant this is, but it's enough in my mind to point it out. I just got a bottle of B's today so I'll wait and see what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×